MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. 4.0 X 100MM CANN SCREW FASTENER LONG THD; CANNULATED FASTENER

OSTEOCENTRIC TECHNOLOGIES, INC. 4.0 X 100MM CANN SCREW FASTENER LONG THD; CANNULATED FASTENER
Model Number 320-40100-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the head of a 4.0mm cannulated fastener detached while being implanted in the patient's right distal fibula.The surgeon intended to use the 4.0mm cannulated fastener as an "im nail" construct, but the 4.0mm cannulated fastener is not part of an "im nail" system.While under power, the head separated from the shaft, and the surgeon was only able to partially remove the fastener.Part of the implant remains in the fibular canal.The surgeon completed the procedure using a lateral distal fibular plate for final reduction and fixation.No adverse patient outcomes were reported.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation as it is currently implanted.Manufacturing and inspection records were reviewed with no abnormalities found.The detachment of the 4.0mm cannulated fastener head occurred due to the fastener being used as an "im nail" construct, despite it not being part of an "im nail" system.
 
Additional Manufacturer Narrative
Udi related data quality updates & product information update: this follow-up report includes the full udi, which was missing from the initial report.This report specifies that this is not a combination product.

Brand Name
4.0 X 100MM CANN SCREW FASTENER LONG THD
Common Device Name
CANNULATED FASTENER
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC
75 w 300 n
suite 150
logan, UT 84321
Manufacturer Contact
todd evans
75 w 300 n
suite 150
logan, UT 84321
4357572253
MDR Report Key20967952
Report Number3011656326-2024-00003
Device Sequence Number4196002
Product Code HWC
UDI-Device Identifier00810074303712
UDI-Public(01)00810074303712
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320-40100-02
Device Catalogue Number320-40100-02
Device Lot NumberECW152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexFemale